# SDR Q9UA2019022726

- Difficulty date: February 26, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N345GS
- Make and model: Cvac 34070
- Aircraft serial: 291
- Aircraft time: 24,384 hours
- Engine: Pwa R280052W
- Engine time: 1,457 hours
- Propeller: Hamstd 43E60
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Oil System
- Condition: Overheated
- Location: Engine
- Part time: 1,549 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

DURING CLIMB POWER SETTING, THE OIL TEMPERATURE BEGAN TO RISE TO 80-90 DEGREES AND THE OIL PRESSURE DROPPED TO 60 PSI, ENGINE WAS SHUTDOWN AND FEATHERED.
